Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Consequences of an Infinite-Exponent Partition Relation

J. M. Henle
The Journal of Symbolic Logic
Vol. 42, No. 4 (Dec., 1977), pp. 523-526
DOI: 10.2307/2271873
Stable URL: http://www.jstor.org/stable/2271873
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Some Consequences of an Infinite-Exponent Partition Relation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526